Precompact contraction of metric uniformities, and the continuity of
Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973), pp. 185-188
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1973__50__185_0,
author = {Himmelberg, C. J.},
title = {Precompact contraction of metric uniformities, and the continuity of $F(t, x)$},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {185--188},
year = {1973},
publisher = {Seminario Matematico of the University of Padua},
volume = {50},
mrnumber = {355958},
zbl = {0285.28018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1973__50__185_0/}
}
TY - JOUR AU - Himmelberg, C. J. TI - Precompact contraction of metric uniformities, and the continuity of $F(t, x)$ JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1973 SP - 185 EP - 188 VL - 50 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1973__50__185_0/ LA - en ID - RSMUP_1973__50__185_0 ER -
%0 Journal Article %A Himmelberg, C. J. %T Precompact contraction of metric uniformities, and the continuity of $F(t, x)$ %J Rendiconti del Seminario Matematico della Università di Padova %D 1973 %P 185-188 %V 50 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1973__50__185_0/ %G en %F RSMUP_1973__50__185_0
Himmelberg, C. J. Precompact contraction of metric uniformities, and the continuity of $F(t, x)$. Rendiconti del Seminario Matematico della Università di Padova, Tome 50 (1973), pp. 185-188. http://geodesic.mathdoc.fr/item/RSMUP_1973__50__185_0/